# SDR SWAA2013012511848

- Difficulty date: January 7, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R-1 DOOR EMERGENCY SLIDE FOUND SLIDE TO BE PACKED INCORRECTLY AND MISSING SAFETY PIN.  REMOVED AND REPLACED R-1 DOOR EMERGENCY SLIDE IAW B-717 AMM 25-61-03.
